# SDR N6WA2016022603

- Difficulty date: February 26, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,854 hours, 19,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HARD TO LOCK.  ADJUSTED PAX DOOR SUPPORT SPIGOT ASSEMBLIES IAW AMM 53-21-03, OPERATIONS CHECK OF PAX DOOR GOOD IAW AMM 52-11-00.
